MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US P.F.C. SIGMA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

DEPUY ORTHOPAEDICS INC US P.F.C. SIGMA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Catalog Number 960784
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Adhesion(s) (1695); Calcium Deposits/Calcification (1758); Muscular Rigidity (1968); Pain (1994); Joint Laxity (4526)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.Added: a2, a3a, h6 health effect clinical code.Corrected: b7.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the catalog/model number was not provided, the (01) gtin is not available.
 
Event or Problem Description
It was reported on (b)(6) 2016, the patient received a depuy revision knee system implant in the right knee.The components included a sigma 5 femoral size 1 and a metaphyseal sleeve size 4, tc3 type.In (b)(6) 2025, x-rays revealed loosening of the tc3 component and broken screws.On (b)(6) 2026, the patient underwent a knee revision surgery due to the premature failure of the depuy sigma tc3 component.Relief is sought for pain and suffering resulting from the device failure, the latent defect, and the subsequent need for revision surgery.Doi: (b)(6) 2016.Dor: (b)(6) 2026.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: d6b.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown, therefore a¿device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: b5, b7, d10 (concomitant).
 
Event or Problem Description
Additional information received: updated: medical record ad (b)(6) 2026 have been review by a clinician: on (b)(6) 2016: male patient received a right knee revision of an unk tka to treat stiffness, arthrofibrosis, and pain.The patient received a depuy tc3 including a femoral sleeve, femoral adaptor and bolt, hinged femoral component, hinged tibial insert, mbt tibial tray, tibial sleeve, and tibial stem.The unknown patella was retained.Unk cement was utilized.The procedure was completed without complications.On (b)(6) 2016 the male patient received an mua, synovasure aspiration, and intraarticular injection to treat pain, swelling, stiffness, and arthrofibrosis s/p tc3 implantation.No infection was detected and rom restored to normal limits.This is a new event to be captured on a linked, separate complaint.Doi: (b)(6) 2016, doe:(b)(6) 2016, right knee.
 
Additional Manufacturer Narrative
Product complaint #(b)(4)\ \ this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.\  \ h11 additional narrative:\ added: d4 (catalog, lot, expiration date, primary udi number), d10 concomitant, h4\ corrected: d1, d2a.\  \ if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4)\ \ investigation summary no device associated with this report was received for examination.\ \ according to the information received, \"on september 12, 2016, the patient received a depuy revision knee system implant in the right knee.The components included a sigma 5 femoral size 1 and a metaphyseal sleeve size 4, tc3 type.In (b)(6) 2025, x-rays revealed loosening of the tc3 component and broken screws.On (b)(6) 2026, the patient underwent a knee revision surgery due to the premature failure of the depuy sigma tc3 component.Relief is sought for pain and suffering resulting from the device failure, the latent defect, and the subsequent need for revision surgery.\ \ doi: (b)(6) 2016,\ dor: (b)(6) 2026,\ affected side: right knee.\"\ \ product description:- sig fem adap +2/-2 offset bolt\ product code:- 960784\ lot no:- c63220\ quantity of manufactured:- (b)(4)\ date of manufacturing:- 02-aug-2016\ expiry date:- 31-jul-2026\ ifu reference :- ifu-0902-00-252.\ \ a manufacturing record evaluation was performed for the finished device product description: sig fem adap +2/-2 offset bolt, product code: 960784, lot number: c63220 and no non-conformances / manufacturing irregularities were identified.\ \ as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.\ \ additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.\ \ device history lot 1) quantity manufactured: (b)(4)\ 2) date of manufacture: 02-aug-2016\ 3) any anomalies or deviations identified in dhr: no non-conformances / manufacturing irregularities were identified.\ 4) expiry date: 31-jul-2026\ 5) ifu reference: ifu-0902-00-252\ ice history batch null.\ \ device history review a manufacturing record evaluation was performed for the finished device product description: sig fem adap +2/-2 offset bolt, product code: 960784, lot number: c63220 and no non-conformances / manufacturing irregularities were identified.

Brand Name
P.F.C. SIGMA
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24605138
Report Number1818910-2026-04840
Device Sequence Number10343533
Product Code JWH
UDI-Device Identifier10603295233947
UDI-Public(01)10603295233947(17)260731(10)C63220
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number960784
Device Lot Number1189
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/27/2026
04/06/2026
06/10/2026
06/19/2026
07/10/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/30/2026
04/22/2026
06/16/2026
06/29/2026
07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY/CMW 2G; DEPUY/CMW 2G; MBT REVISION CEM TIB TRAY SZ 4; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 37MM; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ5 4MM; PFC SIGMA FEM POST AUG SZ5 4MM; PFC SIGMA FEM POST AUG SZ5 8MM; PFC SIGMA FEM POST AUG SZ5 8MM; PFC*SIGMA TC3 FEM RT SZ5; PFC*SIGMA TC3 FEM RT SZ5; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S5,17.5; TC3 RP TIBIAL INSERT S5,17.5; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL FEM SLV FUL POR 31MM; UNK KNEE FEMORAL SIGMA; UNK KNEE FEMORAL SIGMA; UNK KNEE TIBIAL TRAY SIGMA (RP) MBT; UNK KNEE TIBIAL TRAY SIGMA (RP) MBT; UNKNOWN KNEE FEMORAL ADAPTOR; UNKNOWN KNEE FEMORAL ADAPTOR; UNKNOWN KNEE FEMORAL SLEEVE; UNKNOWN KNEE FEMORAL SLEEVE; UNKNOWN KNEE TIBIAL INSERT; UNKNOWN KNEE TIBIAL INSERT; UNKNOWN KNEE TIBIAL SLEEVE; UNKNOWN KNEE TIBIAL SLEEVE; UNKNOWN KNEE TIBIAL STEM; UNKNOWN KNEE TIBIAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale